Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 50875, 15 pages
http://dx.doi.org/10.1155/2007/50875
Research Article

The k-Zero-Divisor Hypergraph of a Commutative Ring

1Department of Mathematical Sciences, Shahid Beheshti University, P.O. Box 19834, Tehran, Iran
2School of Mathematics, Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-5746, Tehran, Iran

Received 28 June 2006; Revised 15 October 2006; Accepted 27 February 2007

Academic Editor: Dalibor Froncek

Copyright © 2007 Ch. Eslahchi and A. M. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Anderson and M. Naseer, “Beck's coloring of a commutative ring,” Journal of Algebra, vol. 159, no. 2, pp. 500–514, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Akbari and A. Mohammadian, “On the zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 274, no. 2, pp. 847–855, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Akbari, H. R. Maimani, and S. Yassemi, “When a zero-divisor graph is planar or a complete r-partite graph,” Journal of Algebra, vol. 270, no. 1, pp. 169–180, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. F. Anderson, A. Frazier, A. Lauve, and P. S. Livingston, “The zero-divisor graph of a commutative ring. II,” in Ideal Theoretic Methods in Commutative Algebra (Columbia, MO, 1999), vol. 220 of Lecture Notes in Pure and Applied Mathematics, pp. 61–72, Marcel Dekker, New York, NY, USA, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. F. Anderson, R. Levy, and J. Shapiro, “Zero-divisor graphs, von Neumann regular rings, and Boolean algebras,” Journal of Pure and Applied Algebra, vol. 180, no. 3, pp. 221–241, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. DeMeyer and K. Schneider, “Automorphisms and zero divisor graphs of commutative rings,” International Journal of Commutative Rings, vol. 1, no. 3, pp. 93–106, 2002. View at Google Scholar
  9. S. B. Mulay, “Cycles and symmetries of zero-divisors,” Communications in Algebra, vol. 30, no. 7, pp. 3533–3558, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Diestel, Graph Theory, Springer, New York, NY, USA, 1991.
  11. Ch. Eslahchi and A. Rafiey, “Circular chromatic number of hypergraphs,” Ars Combinatoria, vol. 73, pp. 239–246, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Ch. Eslahchi and A. Rafiey, “C-perfect K-uniform hypergraphs,” Ars Combinatoria, vol. 79, pp. 235–244, 2006. View at Google Scholar · View at MathSciNet
  13. N. Ganesan, “Properties of rings with a finite number of zero divisors—II,” Mathematische Annalen, vol. 161, no. 4, pp. 241–246, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Axtell, J. Coykendall, and J. Stickles, “Zero-divisor graphs of polynomials and power series over commutative rings,” Communications in Algebra, vol. 33, no. 6, pp. 2043–2050, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet